# SDR RAIA00408021

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 14,940 hours, 13,823 cycles
- Engine: Allsn AE3007A
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 12A INOPERATIVE. MAINTENANCE RESECURED ELECTRICAL CONNECTOR.
